# SDR BJNA970201

- Difficulty date: February 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N456TM
- Make and model: Boeing 737-2H4
- Aircraft serial: 20336
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 1000679
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR EMERGENCY EXIT SIGN INOP.  REMOVED AND REPLACED EMERGENCY EXIT LIGHT BATERY PACK PER BMM 33-51-01.  OPS CHECK GOOD THIS STATION.  (M)
